okay so 5 days ago i stopped taking birth control pills becasue i had symptoms like nausea, fatigue, swollen/tender breast, and back pains and i thought the pill was what was making that happen before stoping the pill i was on it for about 18 days and before starting me and my boyfriend had unprotected sex. now that have stopped i would think that all the symptoms would but the only thing that has calmed down was the nausea. my period was three days late but when it came it was when i wiped i saw blood but there was never any blood on my pads or in the toilet. my last period was dec. 20 of 2010 and i have a menstrual of 28 days and its always on time like what could be going on could i be pregnant if so what should i do
Welcome to ehealthforum.
If you were sexually active during your first pack of pills, then chances of pregnancy cannot be ruled out. The delayed period and altered bleeding could also indicate possibility of pregnancy. Wait and see if you start with your periods. If the symptoms persist, consider visiting your gynecologist/healthcare provider for blood HCG test and examination to confirm/rule out pregnancy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.